# SDR K11A2025073000334

- Difficulty date: June 13, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N332CK
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 76,276 hours, 46,882 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Part time: 76,276 hours, 46,882 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IN FWD PIT STA 520 BETWEEN STR 26R-27R HAS EVIDENCE OF CORROSION ON LWR LEG.
